Uniqueness and Nondegeneracy of Positive Solutions of General Kirchhoff Type Equations

Yu-ting KANG, Peng LUO, Chang-lin XIANG, Xue-xiu ZHONG

Acta Mathematicae Applicatae Sinica(English Series) ›› 2025, Vol. 41 ›› Issue (2) : 414-424.

PDF(177 KB)
PDF(177 KB)
Acta Mathematicae Applicatae Sinica(English Series) ›› 2025, Vol. 41 ›› Issue (2) : 414-424. DOI: 10.1007/s10255-023-1062-7
ARTICLES

Uniqueness and Nondegeneracy of Positive Solutions of General Kirchhoff Type Equations

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematicae Applicatae Sinica(English Series), 2025, 41(2): 414-424 https://doi.org/10.1007/s10255-023-1062-7

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(177 KB)

Accesses

Citation

Detail

Sections
Recommended

/